# SDR FDEA200812065096

- Difficulty date: December 6, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N817FD
- Make and model: Airbus A310-304
- Aircraft serial: 552
- Aircraft time: 30,877 hours, 12,162 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bushing
- Part number: 12R53611094
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FRAME RT NOSE LANDING GEAR BEARING FITTING INSPECTION PER EA T6-5310-99725A, REQUIRES REMOVAL OF REPAIR BUSHING FOR INSPECTION.  REMOVED REPAIR BUSHING, FABRICATED REPLACEMENT REPAIR BUSHING AND INSTALLED IAW FEDEX EA 6-5310-99725A, RELEASE DATE 07/20/06.
